# SDR UALA2012102206038

- Difficulty date: October 22, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 71,054 hours, 12,798 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Header
- Condition: Cracked
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PACK RAM AIR OUTLET HEADER HAS CRACKS 2.5" LONG AND 2" LONG, ALONG THE HEADER WELDS.  REMOVED RIGHT PACK HEAT EXCHANGER.  REPLACED DUEL HEAT EXCHANGER.
